Estimating functions in the Bayesian paradigm

William, Martin L., Durairajan, T. M. . Statistical Papers 2001. 42 (1) :111-122

Locate this article in:

Bibtex

@article{CIS-175620,
  Author = {William, Martin L. and Durairajan, T. M.},
  Title = {Estimating functions in the Bayesian paradigm},
  Journal = {Statistical Papers},
  Volume = {42},
  Number = {1},
  Year = {2001},
  Pages = {111--122},
  Keywords = {Optimality, characterisation, regularity conditions, modal posterior function}
}

Similar articles